# SDR C8GA201000053

- Difficulty date: September 10, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- Aircraft time: 52,050 hours, 35,449 cycles
- Engine: Pwa JT8D17
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 66171751
- Condition: Corroded
- Location: Lt Wing
- Part time: 52,050 hours, 35,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX INSP THE LT FUEL TANK ACCESS PLATE (7340) WAS CORRODED. REMOVED AND REPLACED ACCESS PLATE. NO OTHER DEFECTS NOTED, ACFT WAS RETURNED TO SERVICE.
